# SDR SWAA2017121318439

- Difficulty date: December 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 34,068 hours, 20,025 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MAIN LANDING GEAR FORWARD UPPER INBOARD TRUNNION LUG FACE FITTING CORRODED.  REPAIRED FITTING PER EA.
